# SDR 97ZZZX2931

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1708R
- Make and model: Cessna A185F
- Aircraft serial: 18502430
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Part number: D3C259
- Condition: Cracked
- Location: Mlg Wheel
- Part time: 2,117 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT TIRE CHANGE, WHEEL COMPONENTS WERE INSPECTED.  FOUND CENTER HUB CRACKED IN THREE PLACES.  RECOMMEND CAREFUL INSPECTION.  MECHANIC/PILOT MADE NO HARD LANDINGS OR ROUGH FIELDS.
